# SDR CA130212029

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,800 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HT
- Condition: Slow
- Part time: 714 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION THE STARTER FOUND TO HAVE VERY SLOW CRANKING SPEED.  STARTER REPLACED.
